# SDR 05FDEA00764

- Difficulty date: March 31, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FS 74 TRACK L4 HAS BROKEN CLEVIS.  REMOVED AND REPLACED CLS ADAPTER IAW A310-200 SRM 51-72-10.
